# SDR A6WA2019020846374

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 35,789 hours, 34,288 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT FLIGHT LEVEL 27,000 RECEIVE FLAP FAIL CAUTION WITH FLAPS AT ZERO DEGREES. NO FLAP SELECTIONS WERE MADE. CREW DECLARED AN EMERGENCY LANDING WITH IAD TOWER. ONCE AT THE GATE THE CREW CALLED MAINTENANCE CONTROL. THE FLAPS WERE SUCCESSFULLY RESET PER FIM SUPPLEMENT 98-018G, AND MEL 27-50-01 WAS APPLIED.
